# SDR SWAA2025090397478

- Difficulty date: August 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 140 LT WING,   REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 115A2000 SHEET 21 REV -.
